Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

From Laplace to Langlands via representations of orthogonal groups


Authors: Benedict H. Gross and Mark Reeder
Journal: Bull. Amer. Math. Soc. 43 (2006), 163-205
MSC (2000): Primary 11S37, 20G05, 22E50
Published electronically: February 10, 2006
MathSciNet review: 2216109
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 11S37, 20G05, 22E50

Retrieve articles in all journals with MSC (2000): 11S37, 20G05, 22E50


Additional Information

Benedict H. Gross
Affiliation: Department of Mathematics, Harvard University, Cambridge, Massachusetts 02138
Email: gross@math.harvard.edu

Mark Reeder
Affiliation: Department of Mathematics, Boston College, Chestnut Hill, Massachusetts 02467
Email: reederma@bc.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-06-01100-1
PII: S 0273-0979(06)01100-1
Received by editor(s): April 8, 2005
Published electronically: February 10, 2006
Additional Notes: The first author was supported by NSF grant DMS-0070674
The second author was supported by NSF grant DMS-0207231
Article copyright: © Copyright 2006 American Mathematical Society